# SDR AALA20001290

- Difficulty date: August 6, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001132B
- Condition: Defective
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

SLC - FLT 59 - IN CRUISE GOT FOLLOWING WARNING.  FLAP LIMIT OVERSPEED, T/E DISAGREE AND T/E AMBER LIGHT, AIRCRAFT SHOOK.  AUTO PILOT DISCONNECTED.  EMERGENCY DECLARED.  LANDED SLC WITH NR 3 AND NR 4 WHEELS FUSE PLUGS BLOWN.  TOUCH DOWN SMOOTH AT 175 KNOTS AUTO BRAKING DISCONNECTED AT TOUCHDOWN.  REPLACED NR 3 AND NR 4 WHEELS AND FLAP/SLAT ELECTRONIC UNIT (FSEU).  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
